# SDR DALA2025042203160

- Difficulty date: April 18, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 83,974 hours, 33,025 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slider
- Condition: Binding
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 R2 DOOR HARD TO ARM/DISARM. CORRECTIVE ACTION: FOUND R2 DOOR GIRTBAR SLIDER CATCHING ON GIRTBAR LEAF SPRING DURING DISARM. REMOVED R2 DOOR GIRTBAR PER B757 AMM 25-66. REPLACED R2 GIRTBAR PER B757 AMM 25- 66. RII COMPLETE. OPS CHKS GOOD PER B757 AMM 25-66. (7036020)
